# SDR DALA2015092105773

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20 AND STRINGER 23L.  REPLACED CENTER FITTING AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20 AND STR 23L IAW SRM 51-72-11 AND DWG NR D53112225.
